# SDR CALA2025041703934

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 119,484 hours, 12,386 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130205
- Part serial: 76WV
- Condition: Inoperative
- Location: Wx Radar
- Part time: 96,332 hours, 11,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT WEATHER RADAR STATUS MESSAGE R/R RADAR WXR CONTROL PANEL PER AMM 34-43-01. OPS CHK GOOD
